Get E-Book on COVID-19

Q. After taking Pylokit for H. pylori infection, I feel globus sensation and uneasiness in body. Why?

Answered by
Dr. Ajeet Kumar Lohana
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jul 31, 2020 and last reviewed on: Aug 20, 2020

Hello doctor,

I have GERD for the last three months. I consulted a gastroenterologist, general physician, and ENT specialist. In the beginning, I thought it to be mild acidity and took Ulgel syrup, Pantop and other general drugs. Then I got done with endoscopy in which I had H.pylori positive. My gastro gave me Rabonik DSR for 14 days. I took it for two days and felt excessive weak and had pricking sensation. So, I left that medicine too. Then my ENT specialist gave me pylo kit. I completed 14 days course. In between, I had excessive unique symptoms which were crackling sound in ears, pressure in ears, excessive globus sensation, vibration and some sort of movement inside my body, irregular heartbeats as if I am about to have heart attack, chest pain.

At present, I have a globus sensation which is not going away, burping, and uneasiness inside my body. There is no pain but some sort of vibration and movement feels inside my body.

Dr. Ajeet Kumar Lohana

Medical Gastroenterology
#

Hello,

Welcome to icliniq.com.

I did not see your endoscopy report. The only document you uploaded is of your prescription (attachment removed to protect patient identity). Kindly upload it again.

Well, it brings no surprise to me listening that part of your symptoms has occurred secondary to the antibiotic course which you had in the form of Pylokit. It contains Clarithromycin which can cause significant gastric upset in the form of bloating, borborygmi (gurgling sound from the abdomen) due to its abnormal effects on gut microbiota (microorganism present in our gut harmlessly). These gut microbiota prevent excessive gas formation in the human gut. Once any sort of antibiotic commonly the Clarithromycin type of class are used, they decrease the number of these healthy bacteria in our gut.

Since you have completed the course of H.pylori, I suggest you to start taking curd, whey, which would replenish those good bacteria. Plus you can start taking probiotic medication in the form of Ecotec one capsule twice daily for four weeks. Curd and whey are strong sources of these good bacteria.

You mention that you have GERD, but I did not find any symptoms in you pertaining to GERD, except that globus sensation. Secondly, you mention that endoscopy doctor only said that you have H.pylori infection, no any mention of ulcers, erosion, redness, inflammation within your food pipe (esophagus). Again absence of ulcers in esophagus is against the diagnosis of GERD. So simply, I do not think that you have GERD. Now globus sensation in the throat can be secondary to various causes and particularly given that you feel noise in the ear, which again point to something related to upper respiratory tract namely nose, pharyrnx, and ears. Phyrangitis, laryngitis, internal ear infection, and postnasal drip all could be the possibilities, and they are rather an ENT specialty issue. Did your ENT doctor examined your throat? I want that he/she should see it with an indirect laryngoscope and closely examine your ears.

I suggest some medication which would help your bloating and gas problem. Capsule Esomeprazole 40 mg half an hour before meals two weeks, tablet Itopride sustained release 150 mg half an hour before meals two weeks.

I hope this helps.


The Probable causes:

Antibiotic induced dsybiosis. Upper respiratory tract infection namely pharyngitis, laryngitis, otitis media (middle ear infection).

Regarding follow up:

Follow up as advised.


Was this answer helpful?

 | 

Related Questions:
Other than acid reflux, what can cause inflammation and irritation of throat?
H. Pylori Infection - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Are H.pylori infection and stomach cancer interrelated?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What causes fleshy growth over the appendicectomy stitches?

Query: Hi doctor, Four years ago, I had an appendicitis surgery. There is a flesh like growth where the stitches are placed. What should I do now? How to get it removed?  Read Full »

What causes acid reflux?

Query: Hi doctor, I want to inquire what are the causes and possible treatment for acid reflux?  Read Full »

I have throat pain, but there is no actual swelling. How to treat this?

Query: Hi doctor, I am a 34 year old female. My symptoms are as follows: Intense throat pain while swallowing saliva. The pain radiates to the ear and sometimes, head and gives me a headache. Dry throat, especially in the area of pain. I also have a feeling of swelling in the throat, but the doctor said th...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.